# SDR 2005AP02001

- Difficulty date: December 26, 2005
- Submitted: December 26, 2005
- Operation: General aviation
- Make and model: Boeing 747*
- Aircraft time: 65,738 hours, 23,911 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL AREA, LT AND RT TRUNNION SUPPORT FITTING UPPER PART, AFT OF AFT BOLT HOLE WITH CRACK.
